# SDR CA110802010

- Difficulty date: July 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,558 hours
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Angle
- Part number: 407023800129
- Condition: Cracked
- Location: Tailboom
- Part time: 1,670 hours
- Component: Tailboom Assy
- Component part number: 407030801205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A DAILY CHECK WAS BEING CARRIED OUT BY THE PILOT, HE NOTICED A CRACK DEVELOPING ON THE FWD PART OF THE UPPER LT SUPPORT ANGLE THAT SUPPORTS THE HORIZONTAL STABILIZER TO THE TAILBOOM.  ACFT WAS GROUNDED.
